Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 28, NWS Shreveport, LA

March 21, 20228 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 21, 2022, 11:27 PM CDT for 8 counties in Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 21, 2022, 11:27 PM CDT (04:27 UTC)
Expired
Mar 22, 2022, 12:30 AM CDT
In force
63 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Cass County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Rusk County, TX, Smith County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 90 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 21, 8:09 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 4.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2022-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2022-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 438 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
438 m²/s²
0-3 km storm-relative helicity
723 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 10:38 PM CDT, 49 minutes earlier.

Area forecast discussion, Mar 21, 10:38 PM CDT, 49 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
1038 PM CDT Mon Mar 21 2022

.UPDATE...
Convection is quickly evolving across Southwest Arkansas and East
Texas. Currently, the storms are still somewhat discrete and are
in somewhat broken line. Shear parameters remain very favorable
for supercell structures and tornadoes. In fact, latest
mesoanalysis suggests an even more favorable environment with
stronger low- level shear to the east over extreme Northwest
Louisiana and Southwest Arkansas. However, these storms are
starting to congeal in a QLCS, which should help to limit the
tornado potential somewhat, but low-level shear profiles are still
more than strong enough to support embedded QLCS tornadoes into
the early morning hours.

The expected line of convection is still expected to slow its
eastward progress or very nearly stall during the early morning
hours from Deep East Texas, into Northwest Louisiana, and
Southwest Arkansas. This will set the stage for very heavy
rainfall and flooding. Very little has changed in the forecast
regarding this threat.

PoPs were trimmed about from the eastern edge of the forecast area
through midnight. In addition, wind speeds have fallen below
advisory criteria, so the Wind Advisory was cancelled.

CN

&&

.PREV DISCUSSION... /issued 707 PM CDT Mon Mar 21 2022/

AVIATION...
For the 22/00z TAFs, scattered showers are already widespread
across much of East Texas and into Western Louisiana. However,
convection is expected to increase in coverage and intensity as a
line of strong to severe thunderstorms develops and moves into the
area from the west beginning around 22/03z-22/04z. The storms are
expected to stall after midnight local time along a line generally
from KLFK, to KSHV, to KADF. After 22/12z, the storms will begin
to move eastward again and into Northeast and North Central
Louisiana. The thunderstorms should gradually end from west to
east as a cold front moves across the region, and should end at
KMLU by 22/19z. Southeast winds remain quite gusty and strong
winds just above the surface may result in some LLWS during the
night. After the frontal passage Tuesday, ceilings should lift
into the VFR range, but westerly and southwesterly winds will
increase to between 12 and 20 kts with a few gusts between 25 and
30 kts late in the period.

CN

PREV DISCUSSION... /issued 354 PM CDT Mon Mar 21 2022/

SHORT TERM.../Tonight through Tuesday Night/

An increasingly active short-term forecast period is in store for
the entire region, especially over the next 24 hours with the full
spectrum of severe weather threats on the table.

Thunderstorm initiation has already begun over some parts of the
region, but these storms generally remain isolated and sub-severe.
However, that is expected to change over the next several hours as
an increasingly unstable atmosphere just to our south and west
over central and north Texas gradually expands eastward along an
advancing warm front that will usher in some very warm and moist
air across our western zones early this evening. Looking aloft,
water vapor imagery indicates the closed upper low and associated
trough now entering west Texas with a NE trajectory toward the
panhandle and eventually into western Oklahoma. Out ahead of it,
rapid large scale ascent in the increasingly unstable environment
over the eastern half of Texas will promote deep convection and
upscale growth of thunderstorms through late this afternoon into
the evening and overnight hours. Impressive bulk shear profiles
will easily support supercells in the warm sector, which aligns
well with SPC's Moderate and Enhanced Risk areas that extend into
much of East Texas and NW Louisiana in the current Day 1 outlook.
These areas will be most favorable for supercell development and
for sustaining those upstream that are already developing out to
our west. Large hail, damaging wind gusts, and tornadoes are all
in the mix through this evening and overnight, especially in the
Moderate and Enhanced Risk areas with more isolated development
possible farther north and east.

As the evening evolves and we get closer to midnight, the threat
of discrete storms will begin to decrease overall as storms begin
to cluster and congeal into a linear complex that is expected to
shift into our eastern zones through Tuesday morning. By this
time, the threat will expand to include heavy rainfall and flash
flooding in addition to the still ongoing threats mentioned above.
An axis of 3-6 inches of rainfall still appears to be possible
from Deep East Texas northeastward into parts of NW Louisiana and
SW Arkansas through Tuesday morning and possibly extending into
the afternoon. Thus, the Flash Flood Watch remains in effect for
much of the region through late afternoon on Tuesday. Additional
heating during the late morning and into the afternoon will serve
to reinvigorate the severe threat across our SE zones with all
threats still in play along and east of a line generally from near
Toledo Bend Country to El Dorado, Arkansas.

By late Tuesday afternoon into early evening, the severe threat
along with the flash flooding threat will be winding down across
our region as the cold front advances east toward the MS River.
Expect just some lingering showers to remain possible in our far
eastern and northern zones during the early evening before dry
conditions return areawide overnight.

As far as temperatures are concerned, cold air advection won't
really arrive until Tuesday night so expect another warm day on
Tuesday with highs mainly in the upper 60s to lower 70s despite
the widespread cloud cover and convection. As the cold front
finally clears the region on Tuesday night, expect overnight lows
to drop into the 40s areawide. Windy conditions will also persist
ahead of and behind the cold front so have maintained the current
Wind Advisory through early Tuesday morning with additional wind
headlines possible thereafter.

/19/

LONG TERM.../Wednesday through Monday/

The large upper trough and accompanying closed low over the nation's
midsection, the remnant closed low now over Ern NM, will remain the
dominant feature on the weather map to start the long term period
Wednesday, with another attendant trough progged to round the base
of the low across the Srn Plains during the day. While wrap-around
stratocu will round the base of the broad low and thus maintain
cooler than normal temps, this next shortwave trough should result
in additional mid level cigs Wednesday night, with a second
shortwave on its heels rounding the low during the day Thursday and
reinforcing these cigs in place. The effects of the trough will
begin to weaken across the area Thursday night as it begins to pull
E away from the region into the OH/TN Vallies and SE CONUS, with a
dry NW flow expected over the area Friday through the upcoming
weekend. A slow warming trend will commence Friday with better
insolation and weak sfc ridging building SE into ECntrl TX.

The medium range progs are in agreement with a sfc trough shifting S
through the region Friday night, in associated with another
progressive trough that will drop SE through the Mid MS and into the
TN Vallies through Saturday morning. With the lack of any Gulf
inflow ahead of this next sfc trough, dry conditions will persist,
with little or no sensible change expected to temps or dewpoints in
its wake. Near normal and pleasant temps are expected Saturday as
secondary sfc ridging builds SE into the region, before a Srly low
level return flow resumes on the backside of this feature Sunday as
it shifts into the Lower MS Valley and NCntrl Gulf. A more
pronounced warming trend will resume Sunday into early next week
with above normal temps returning. Given the considerable spread in
the models with the overall synoptic pattern at the very end of the
long term period, have maintained dry conditions areawide until
better consistency can be reached.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  61  73  44  63 / 100  80   0   0
MLU  63  72  45  61 /  80 100  10   0
DEQ  56  71  40  58 / 100  40  10  10
TXK  56  72  45  59 / 100  60  10  10
ELD  59  71  43  59 / 100 100  10  10
TYR  58  67  42  64 / 100  20   0   0
GGG  59  70  42  64 / 100  40   0   0
LFK  62  74  42  66 / 100  60   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Tuesday afternoon for ARZ060-061-070>073.

LA...Flood Watch through Tuesday afternoon for LAZ001>006-010>014-
     017>022.

OK...None.
TX...Flood Watch through Tuesday afternoon for TXZ112-126-137-138-
     149>153-165>167.

&&

09/16
Hazardous weather outlook, Mar 21, 10:40 PM CDT, 47 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1040 PM CDT Mon Mar 21 2022

ARZ060-061-070>072-LAZ001>003-010-011-017-TXZ112-126-138-149>153-
165>167-221100-
Hempstead-Nevada-Miller-Lafayette-Columbia-Caddo-Bossier-Webster-
De Soto-Red River-Sabine-Cass-Marion-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1040 PM CDT Mon Mar 21 2022

This Hazardous Weather Outlook is for portions of southwest
Arkansas, northwest Louisiana, east Texas and northeast Texas.

.DAY ONE...Tonight...

Tornado Watch 56 is in effect until 3 AM CDT Tuesday. A Flood
Watch is in effect until 4 PM CDT Tuesday.

Thunderstorms will continue to increase in coverage and intensity
tonight and into early Tuesday morning. A line of storms will
also move into the area from the west. These storms may be severe.
Tornadoes, large hail, possibly up to two inches in diameter, and
damaging winds up to 80 mph will be possible.

The line of storms is expected to stall across East Texas,
Northwest Louisiana, and into Southwest Arkansas. Widespread
rainfall amounts of 2 to 4 inches are possible with locally higher
amounts of 6 inches or greater. Therefore, a Flood Watch is in
effect until 4 PM CDT Tuesday afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Showers and thunderstorms will be ongoing across Southern
Arkansas, North Louisiana, and Deep East Texas Tuesday morning,
with the severe and flash flood threats continuing over these
areas before diminishing from west to east through early
afternoon. Afterwards, cooler and drier conditions will settle
back into the region for the remainder of the week into the
weekend.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will be needed tonight, overnight,
and into Tuesday morning.

ARZ050-051-059-TXZ096-097-108>111-124-125-136-137-221100-
Sevier-Howard-Little River-Red River-Bowie-Franklin-Titus-Camp-
Morris-Wood-Upshur-Smith-Gregg-
1040 PM CDT Mon Mar 21 2022

This Hazardous Weather Outlook is for portions of southwest
Arkansas and northeast Texas.

.DAY ONE...Tonight...

Tornado Watch 56 is in effect until 3 AM CDT Tuesday.

Thunderstorms will continue to increase in coverage and intensity
tonight and into early Tuesday morning. A line of storms will
also move into the area from the west. These storms may be severe.
Tornadoes, large hail, possibly up to two inches in diameter, and
damaging winds up to 80 mph will be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will be needed tonight and into
early Tuesday morning..

OKZ077-221100-
McCurtain-
1040 PM CDT Mon Mar 21 2022

This Hazardous Weather Outlook is for portions of southeast
Oklahoma.

.DAY ONE...Tonight...

Severe Thunderstorm Watch 55 is in effect until midnight CDT
tonight for McCurtain County in Southeast Oklahoma.

Thunderstorms will continue to increase in coverage and intensity
tonight and into early Tuesday morning. A line of storms will
also move into the area from the west. These storms may be severe.
Tornadoes, large hail, possibly up to two inches in diameter, and
damaging winds up to 80 mph will be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will be needed tonight.

ARZ073-LAZ004>006-012>014-018>022-221100-
Union-Claiborne-Lincoln-Bienville-Jackson-Ouachita-Natchitoches-
Winn-Grant-Caldwell-La Salle-
1040 PM CDT Mon Mar 21 2022

This Hazardous Weather Outlook is for portions of south central
Arkansas, north central Louisiana and northwest Louisiana.

.DAY ONE...Tonight...

A Flood Watch is in effect until 4 PM CDT Tuesday.

A line of storms is expected to stall across Louisiana, and into
Southwest Arkansas. Widespread rainfall amounts of 2 to 4 inches
are possible with locally higher amounts of 6 inches or greater.
Therefore, a Flood Watch is in effect until 4 PM CDT Tuesday
afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Thunderstorms will be ongoing across Southern Arkansas and North
Louisiana Tuesday morning. The storms are expected to re-intensify
during the daytime hours bringing a renewed threat for severe
weather and flash flooding, before diminishing from west to east
through the afternoon. Tornadoes, large hail, and damaging winds
will be possible, especially over Northeast and North Central
Louisiana.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters may be needed early Tuesday morning,
and will be needed during the day Tuesday.

09

In the hours before

Special weather statement, Mar 21, 9:53 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Shreveport LA
953 PM CDT Mon Mar 21 2022

ARZ061-072-220345-
Nevada AR-Columbia AR-
953 PM CDT Mon Mar 21 2022

...A strong thunderstorm will impact portions of southeastern Nevada
and Columbia Counties through 1045 PM CDT...

At 953 PM CDT, Doppler radar was tracking a strong thunderstorm over
Macedonia, or 9 miles southwest of Magnolia, moving north at 70 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Magnolia, Waldo, McNeil, Taylor, Emerson, Rosston, Willisville, Bluff
City, Bussey, Smithland, Macedonia, Welcome, White Oak Lake State
Park, Calhoun, Mount Vernon, Cale, Laughlin, Waterloo, College Hill
and Medlock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 AM CDT for southwestern
Arkansas.

&&

LAT...LON 3380 9318 3381 9316 3378 9310 3338 9312
      3338 9300 3302 9322 3303 9349 3383 9325
      3383 9323
TIME...MOT...LOC 0253Z 202DEG 61KT 3315 9331

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

24
Local storm report, Mar 21, 10:22 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1022 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     TSTM WND GST     6 WNW TYLER             32.37N 95.40W
03/21/2022  M61 MPH          SMITH              TX   ASOS

            ASOS STATION KTYR TYLER POUNDS AIRPORT.

&&

CN
Local storm report, Mar 21, 10:52 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1052 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     HAIL             GLADEWATER              32.54N 94.94W
03/21/2022  E1.00 INCH       GREGG              TX   PUBLIC

&&

AS
Local storm report, Mar 21, 10:56 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1056 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     TSTM WND DMG     4 ESE GILMER            32.71N 94.89W
03/21/2022                   UPSHUR             TX   AMATEUR RADIO

            POSSIBLE TORNADO DAMAGE TO A HOUSE ON AZALEA
            ROAD OFF HWY 154 EAST OF GILMER.

&&

CN
Local storm report, Mar 21, 11:26 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1126 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND DMG     7 SW ORE CITY           32.74N 94.82W
03/21/2022                   UPSHUR             TX   AMATEUR RADIO

            POSSIBLE TORNADO DAMAGE EAST OF GILMER ON FM
            1649 NEAR WILLIAMS ROAD WEST OF FM 1972.
            TIME ESTIMATED FROM RADAR.

&&

CN
Local storm report, Mar 21, 11:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1127 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     TSTM WND DMG     4 ESE GILMER            32.71N 94.89W
03/21/2022                   UPSHUR             TX   AMATEUR RADIO

            CORRECTED TIME. POSSIBLE TORNADO DAMAGE TO A
            HOUSE ON AZALEA ROAD OFF HWY 154 EAST OF
            GILMER.

&&

CN

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 9:13 PM CDTSevere Thunderstorm WarningSHVBowie, Red River62 min
Mar 21, 9:33 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Titus, Upshur, Wood42 min
Mar 21, 9:36 PM CDTSevere Thunderstorm WarningSHVGregg, Rusk, Smith, Upshur, Wood39 min
Mar 21, 9:42 PM CDTSevere Thunderstorm WarningSHVBowie, Red River, Titus33 min
Mar 21, 9:59 PM CDTTornado WarningSHVSmith, Upshur, Wood29 min
Mar 21, 10:05 PM CDTTornado WarningSHVSmith25 min
Mar 21, 10:12 PM CDTSevere Thunderstorm WarningSHVBowie, Red River63 min
Mar 21, 10:16 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Franklin, Harrison, Morris and 5 more59 min
Mar 21, 10:25 PM CDTTornado WarningSHVCamp, Cass, Harrison, Marion, Morris, Upshur50 min
Mar 21, 10:27 PM CDTTornado WarningSHVGregg, Smith, Upshur29 min
Mar 21, 10:54 PM CDTSevere Thunderstorm WarningSHVCass, Gregg, Harrison, Marion, Morris, Smith and 1 more36 min
Mar 21, 10:54 PM CDTTornado WarningSHVCherokee, Nacogdoches, Rusk51 min
Mar 21, 11:02 PM CDTTornado WarningSHVBowie, Cass43 min
Mar 21, 11:15 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVBowie, Cass, Marion60 min
Mar 21, 11:42 PM CDTTornado WarningSHVPanola, Rusk33 min
Mar 21, 11:58 PM CDTFlash Flood WarningSHVGregg, Smith, Upshur, Wood2 hr
Mar 22, 12:12 AM CDTTornado WarningSHVHarrison, Panola, Rusk33 min
Mar 22, 12:45 AM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion, Panola45 min
Mar 22, 12:51 AM CDTTornado WarningSHVHarrison24 min
Mar 22, 1:29 AM CDTSevere Thunderstorm WarningSHVHarrison, Marion, Panola61 min
Mar 22, 2:22 AM CDTFlash Flood WarningSHVCherokee, Nacogdoches, Panola, Rusk5 hr
Mar 22, 3:25 AM CDTFlash Flood WarningSHVHarrison, Panola, Rusk, Shelby110 min
Mar 22, 4:09 AM CDTSpecial Weather StatementSHVShelby36 min
Mar 22, 4:58 AM CDTFlash Flood WarningSHVPanola, Sabine, San Augustine, Shelby3 hr
Mar 22, 5:18 AM CDTAreal Flood WarningSHVNacogdoches, Panola, Rusk, Shelby117 min
Mar 22, 7:26 AM CDTAreal Flood WarningSHVCherokee, Nacogdoches, Panola, Rusk, Shelby3 hr
Mar 22, 7:51 AM CDTAreal Flood WarningSHVPanola, Sabine, San Augustine, Shelby3 hr
Mar 22, 2:12 AM CDTFlash Flood WarningSHVBossier, Caddo, Claiborne, Webster5 hr
Mar 22, 4:05 AM CDTSpecial Weather StatementSHVBienville, Lincoln25 min
Mar 22, 5:30 AM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine43 min
Mar 22, 5:38 AM CDTSpecial Weather StatementSHVBienville37 min
Mar 22, 6:08 AM CDTSpecial Weather StatementSHVJackson, Natchitoches, Winn22 min
Mar 22, 7:17 AM CDTAreal Flood WarningSHVBossier, Caddo, Webster3 hr
Mar 22, 7:19 AM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita, Winn41 min
Mar 22, 8:00 AM CDTSpecial Weather StatementSHVOuachita15 min
Mar 22, 9:47 AM CDTSpecial Weather StatementSHVCaldwell, LaSalle43 min
Mar 22, 10:48 AM CDTAreal Flood AdvisorySHVBienville, Caldwell, Claiborne, Jackson, LaSalle, Lincoln and 3 more3 hr
Mar 22, 10:57 AM CDTAreal Flood AdvisorySHVClaiborne, Union3 hr
Mar 21, 8:52 PM CDTSpecial Weather StatementSHVColumbia, Nevada23 min
Mar 21, 9:53 PM CDTSpecial Weather StatementSHVColumbia52 min
Mar 22, 12:15 AM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Miller, Nevada60 min
Mar 22, 2:47 AM CDTSpecial Weather StatementSHVUnion43 min

Nearby

Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.